Applied Mathematics

Vol.2 No.11(2011), Paper ID 8807, 5 pages

DOI:10.4236/am.2011.211195

 

Distribution of Geometrically Weighted Sum of Bernoulli Random Variables

 

Deepesh Bhati, Phazamile Kgosi, Ranganath Narayanacharya Rattihalli

 

 

Copyright © 2011 Deepesh Bhati, Phazamile Kgosi, Ranganath Narayanacharya Rattihalli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Bhati, P. Kgosi and R. Rattihalli, "Distribution of Geometrically Weighted Sum of Bernoulli Random Variables," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1382-1386. doi: 10.4236/am.2011.211195.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.